JAMES B. PUCKETT, M.D.; BUTLER WILLIAM M., M.D.; JAMES A. MCFARLAND, M.D.
PUCKETT JB, WILLIAM M. B, MCFARLAND JA. Pancreatitis and Cancer Chemotherapy. Ann Intern Med. 1982;97:453. doi: 10.7326/0003-4819-97-3-453_1
Download citation file:
Published: Ann Intern Med. 1982;97(3):453.
To the editor: Acute pancreatitis is an uncommon complication of cancer chemotherapy, and has been described in association with the use of L-asparaginase (1, 2), corticosteroids (3), and cytarabine (4). Only one patient previously has been reported with pancreatitis associated with combination chemotherapy (5). We report a patient who developed acute pancreatitis after therapy with cyclophosphamide, doxorubicin, and vincristine.
A 24-year-old woman presented with a mediastinal immunoblastic lymphoma. The patient was treated with two cycles of cyclophosphamide, vincristine, and prednisone, but the disease progressed. Her regimen was modifed to cyclophosphamide (750 mg/m2 body surface area · d intravenously), doxorubicin (50
Learn more about subscription options.
Register Now for a free account.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only